MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670160
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 1824231-2025-00024-00.The date of that submission was 09-feb-2025.H6: codes were updated.One device was returned for investigation.It was reported that the cuff failed to inflate and a leak was observed immediately after filling.The complaint of leakage cannot be confirmed nor replicated.The probable cause is unknown.Visual inspection there were no damages or anomalies observed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that the first tracheostomy tube was placed and showed leakage after 17 days of use with a patient.The incident occurred at the patient¿s home and was handled by a healthcare professional.The issue was resolved by replacing the tube with a new one.A sample photo provided.There was patient involvement, but no patient harm reported.

Brand Name
BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23958630
Report Number3012307300-2026-00041
Device Sequence Number12165015
Product Code JOH
UDI-Device Identifier15021312006032
UDI-Public(01)15021312006032(17)270228(10)4255456
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670160
Device Lot Number4255456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown